# SDR DALA2024090908831

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0543512) MISSING FILLER ON PREVIOUS REPAIR AND CRACKED EDGE INTERNAL DOUBLER FROM STA. 224 TO 230 AND BTW S-22R TO 23R AT LWR FUSELAGE SKIN. FILLER ON PREVIOUS REPAIR WAS INSTALLED PER B737-800 SRM 53-10-15-2R, PROCEDURE 5, REPAIR 5, PAR. 4. Q. TO T AND (ET) EDGE INTERNAL DOUBLER FROM STA. 224 TO 230 AND BTW S-22R TO 23R AT LWR FUSELAGE SKIN. NO CRACKS WERE FOUND PER B737 NDT MANUAL PART 6, 51-00-00 PROC. 23.
